Hey My sister has been taking Methadone for over 10 years 40 + Mgs a day and she takes soma and she also take Oxecotten..Spelling on that one sorry everyone. So If any of you know who I am..I went cold turkey off of Methadone and I got off it at 10 mg a day. Her doctor said he would not give her any more pills and She is totally out. Should I take her to a Hos? Or can she go home with Nothing?
Help Ladyrhea.........xoxox thanks everyone I will be watching Post...thanks again
wow.... i don't have experience with methadone as you know and i'm sure that someone will come but i think this is totally irresponsably from her doctor... being on 40 mgs is a lot to jump off... i can't believe what some doctors do
Hey Honey thanks for writing not only that is allot to get off of but all the other drugs also. Morphine and Methadone and Soma.........it is crazy But I think he made her sign papers when she started seeing him so no one could take him to court if she killed herself or if he stops care........Just wanting to know what others think.....Thanks so Much Laurel....How are you..........I'm good but trying to help my sister.......Love you dear talk soon Rhea
Gee Rhea, I'm sorry to hear about your sister. Sounds like an awful lot to come off of at once. I don't have any experience with methadone or Soma so I really don't know what to say. I'm so glad to see that you are doing well, and paying it forward by trying to help your sister. Whenever we help others, we help ourselves. Take care . . Deb
Well I think my sister is pulling my leg. She is way to at ease for someone that is getting taken off that many Pain Pills. She was doing the fall asleep thing in the car with me when I took her home and I think she was just trying to get someone to feel sorry for her. But thank you so much for trying to help...xoxox Talk soon rhea
HI Rhea....you may be in for a suprize ...methadone detox dosent always start the day you quit it has a long 1/2 life at 40mg and will stay in her system a day or 2 see how she is doing tomorrow I wish you and your sister well good luck and God bless.....Gnarly
I sure hope you are correct and I understand her fear of her pain being more then she can handle because for some reason the pills seem to make me feel like I was in more pain so I would just take a pill. Crazy the whole thing is just crazy...She has a hard time understanding that you can't take enough Meds to get out of pain with out passing out...and then some are still not out of pain.
But I think the best thing I can do is live my life honest and true and show her how Great it is to be alive......
Wish I could help, but have very little experience with pain meds. Agree with others that stopping these meds so fast seems very odd. Maybe, as you think, she is not really totally off tablets.
I remember discontinuing oxycondin after radiation treatment. I went too fast, and was pretty uncomfortable for a day or so. My oncologist said I should have weaned off more slowly. And I was only on this super wonderful pain killer for 6 wks. Before anal cancer and radiation, I had never heard of it. Then I got to reading very negative stuff, but I know I wouldn't be alive today without it. No way a person can deal with daily radiation for 6 weeks without help!
Off the soapbox...LOL. You story is inspiring to us all. Glad you are there for her. If she will just be honest, you can be a great ally.
Honey I have meant to write you,
Thanks for the comment to this post....She got her Pain Meds Yesterday...I called her late in the afternoon and she was running out the door to get them. She does not want off the meds at all, she thinks if she takes enough pills the pain will go away and the only thing that goes away is my sister. I have 2 sisters that have always been into pills and popping them. I guess that is one of the main reason that all those years that I took pain meds for the so called To much Pain I had after Cancer treatment...Well the pain pills got a hold of me. And I lost so much of my life. Yet I never did what my sisters do, which is just pop one after another...to the point they have there face in there plate...It is so hard to deal with.
The other day when I wrote this...we left my house and I was taking her home and she was doing the pass out thing in the car and I hate that..So that let me know she had some pills...And You can tell she is just in Aw that I got off the meds...My other sister would go threw the D.T.s again if my sister would give them to her...she has went threw with drawls about 4 times and is just into what ever she can get high on...From Drinking to Pills to whatever...OK she does not shoot up and I don't think she does anything threw her Nose..
Ok I guess I better shut up.....I sure hope you see this..
It's hard to watch someone you love slowly destroy themselves.
My older and only sibling (a brother) had a bad problem with alcoholishm and drug addiction. He tried Methadone for a few months, but could not get stable and paid 6 or 7K to go into a treatment facility where they tapered him off 70mg of Methadone in a week, with only a little Valium to help.
He felt like he was going crazy for months from the Withdrawals. He did get over it, only to relapse again. Anxiety disorders run in my family, and his was partcularly bad. He had 20 years of Sobriety when he relapsed. His anxiety became so bad he admitted himself to a County Psych Ward where he ended up hanging himself.
I really feel for you and what your having to go through. My Brother's suicide nearly killed me, and I became fearful that I would end up doing the same thing because of my Anxiety Disorder.
Your Sister won't get help until she really wants it, and I hope that she does.
Your Story is Heart breaking and I'm so sorry that happen to your brother. You know I don't think that my sister thinks she is doing anything wrong. I think she thinks that if she just keeps taking more and more of the drugs she does then she might feel better and the truth is you don't ever feel better , You are a sleep or passed out is the word...It is so heart breaking to watch them. And to take her home and see her head bobbing back and forth and such...I have had doctor's tell me to please don't bring her in the office with me..Because they can't see someone that is so out of it with out either turning her in I guess is what they have said or something..She is so bad...she is pleased that I got off Methadone but it does not cross he mind to get off any of her drugs and she runs out of 2 of them in 2 weeks...So I try to keep a health distance from her..
I thank you for helping me see what might happen to her and that I should see or talk to her more often in the mor..not late day...And again I'm so sorry about your brother.
I understand how you feel about your Anxieties , I too have them and Agoraphobia and Panic and have lived this way for too long. Now that I'm off the Pain meds I just started seeing someone. I have to get better and when You start feeling like there is nothing in life to live for.....Well its time to work at some of my stuff so don't give into the sadness...I totally understand you on that one..I'm always around here now so if you ever want to talk Please write..
Thank you for your kinds words, and congratulations for getting off the Methadone. The worst thing for me is not being able to sleep because of my Anxiety.
Do you have that problem also, and have you found anything that is helpful?
My Dr. suggested to me today that I start taking Seroquel to see if it will help with sleep, but now with such a bad experience with the Tramadol that I'm trying to get off, I'm terrified of trying any medication.
Hey I'm going to write you more, But I have a ton of stuff I need to do before I can sit down here at the computer and think str8...But yes I did have a hard time with my Anxiety also. What I did for sleep was just over the counter stuff. If it said take one I took 2 ...Maybe not the best thing to say but it worked. And for my anxiety's I take Klonapin (sp) 1mg a day and I also did the Thomas Recipe the one you can find on the Addict page...It does help allot. You really can do this and I will be back online in a few hours and of course write you more. I don't know what is easier for you to write here or send you a personal Message to your home page..?
I will be thinking of you all day...Just each time you cut back tell yourself when you want more that You won't go backwards no matter what...say I have made it what ever amount of hours at first and then its a day or 3 days you know that sort of thing. I know it might sound silly but it so worked for me....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.